# SDR YENA20150929439

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 18,997 hours, 11,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO ELECTRICAL BURNING ODOR, FUMES IN THE COCKPIT AND FOUL ODOR IN THE CABIN DURING FLIGHT.  PERFORMED FIM TASKS 25-30-00-810-801-A, 21-20-00-810-801-A, & 21-20-00-810-803-A.  COULD NOT FIND SOURCE OF ODOR.  REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-24-02. CLEANED AREA AROUND RT PACK INLET OF FOREIGN DEBRIS, POSSIBLY OF VOMIT FROM FORWARD DRAIN PORT AND CLEANED UP LIQUID WASTE FROM UNDER FORWARD LAVATORY FLOOR MAT IAW AMM 25-24-02.
